Lithuanian Mathematical Journal

, Volume 28, Issue 3, pp 209–221 | Cite as

Statistical estimation of multidimensional parameter of spectral density. II

  • R. Bentkus
  • R. Maliukevicius
Article

Keywords

Spectral Density Statistical Estimation Multidimensional Parameter 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1989

Authors and Affiliations

  • R. Bentkus
  • R. Maliukevicius

There are no affiliations available

Personalised recommendations